I get this when I am going into a nasty flare.
As Judilyn said, it is also one of the nastier side effects of Prednisone withdrawal. I got this. It lasted around 8 weeks after I stopped the prednisone. Slowly got better over that time.
I don't need much of an excuse to have a hot bath, but due to the drought we've been having here in Australia, it hasn't been much of an option - BUT, a hot bath, and I mean really really warm, helped me heaps when the pain was really bad.
All the same, I'd suggest you go to the GI or doctor or both and get a CRP (inflimation index test) done and see how your inflimation is going... If it is a flare, best catch it now, but its more likely the pred withdrawal. In which case, lots of nice hot baths
"We are dreamers, shapers, singers and makers..." - Elric, Technomage
- 28yo male, Australia. Diagnosed at 16yo;
- 2xColazide, twice a day; 1x6-MP twice a day; 1xAbatacept 10mg/kg per month;
- 1xZinc per day, 1xteaspoon of Metamucil smooth powder 3 times a day;
- 1xBIOCeuticals UltraBiotic 45 per day + 1xSB FlorActiv per day;
- 3xGarlic Oil caps 2 times a day, 5mL Olive Leaf Extract 2 times a day.